MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 2.4CM; TUBE, GASTRO-ENTEROSTOMY

BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 2.4CM; TUBE, GASTRO-ENTEROSTOMY
Model Number 000283
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the facility, via ms&s, that the dietician has a patient with a button whose mom wants a feeding extension.The dietician found an extension, but the mom wants one shorter, which she can't find anything like this on the website.The mom states "it pops out" and needs to know if there is anything to secure the extension into the button.Ms&s provided her with the product information and told her that if the extension tube pops out, it is possible the device has been stretched out over time or it is possible the air/gas could push it out.Ms&s told her that if it is air or gas then using a decompression tube may help.Ms&s inquired when the tube pops out, is it at random times or when the patient is active or sleeping? ms&s also inquired as to how long the button device has been placed.The mother stated she did not know how long the button device has been in, but she thinks it is less than one year.The mother also stated that the doctor changed the patient's previous tube and replaced it with a button because "the mom was not happy with the previous tube".Ms&s provided the dietician the product numbers and descriptions and suggested that the patient's mom could also call ms&s if she has any questions about the button.

Brand Name
BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 2.4CM
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6742420
Report Number3006260740-2017-01123
Device Sequence Number1063446
Product Code KGC
UDI-Device Identifier10801741087865
UDI-Public(01)10801741087865
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Dietician
Type of Report Initial
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000283
Device Catalogue Number000283
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1